PRODUCING SET-THEORETIC COMPLETE INTERSECTION MONOMIAL CURVES IN P-n


Sahin M.

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.137, no.4, pp.1223-1233, 2009 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 137 Issue: 4
  • Publication Date: 2009
  • Title of Journal : PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY
  • Page Numbers: pp.1223-1233

Abstract

In this paper we describe an algorithm for producing infinitely many examples of set-theoretic complete intersection monomial curves in Pn+1, starting with a single set-theoretic complete intersection monomial curve in P-n. Moreover we investigate the numerical criteria to decide when these monomial curves can or cannot be obtained via semigroup gluing.